MathSciNet Relay Station
MathSciNet bibliographic data
MR2476412 (2010m:58018) 58C25 (41A05 46E15)
Fefferman, Charles Whitney's extension problems and interpolation of data. Bull. Amer. Math. Soc. (N.S.) 46 (2009), no. 2, 207–220.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement